# SDR SWAA2022011981542

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL PLATE LOCATED STRUT ACCESS PANEL #441AL ON ENGINE 2 / REPLACED SEAL PLATE LOCATED STRUT ACCESS PANEL #441AL ON ENGINE 2 IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02
